MathSciNet Relay Station
MathSciNet bibliographic data
MR847354 (87j:60092) 60H15 (35R60 92A09 92A15)
Manthey, Ralf Existence and uniqueness of a solution of a reaction-diffusion equation with polynomial nonlinearity and white noise disturbance. Math. Nachr. 125 (1986), 121–133.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement